Translator Disclaimer
15 May 2005 A flow approach to Nirenberg's problem
Michael Struwe
Duke Math. J. 128(1): 19-64 (15 May 2005). DOI: 10.1215/S0012-7094-04-12812-X

Abstract

We describe an alternative approach to the existence results of S.-Y. A. Chang and P. C. Yang for metrics of prescribed scalar curvature on S 2 via the prescribed curvature flow. Moreover, we give an example showing that the results of these authors in general cannot be improved upon.

Citation

Download Citation

Michael Struwe. "A flow approach to Nirenberg's problem." Duke Math. J. 128 (1) 19 - 64, 15 May 2005. https://doi.org/10.1215/S0012-7094-04-12812-X

Information

Published: 15 May 2005
First available in Project Euclid: 17 May 2005

zbMATH: 1087.53034
MathSciNet: MR2137948
Digital Object Identifier: 10.1215/S0012-7094-04-12812-X

Subjects:
Primary: 58J35
Secondary: 35K55 , 35K65

Rights: Copyright © 2005 Duke University Press

JOURNAL ARTICLE
46 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.128 • No. 1 • 15 May 2005
Back to Top